# SDR SIMA20140903009

- Difficulty date: September 3, 2014
- Submitted: October 14, 2014
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 34,999 hours, 31,565 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81502
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP EXTRUSIONS NR 1, 2, 3, 4, 6, 7 & 8 ARE DAMAGED.  REPLACED EMER LIGHT STRIP EXTRUSIONS IAW AMM 33-50-12.  SEE BOW 164458 FOR FINAL INSTALL.
